# SDR AALA201704139030

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 11,315 hours, 3,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD MISSING AT DOOR 1R. REPLACED EMERG EXIT SIGN LIGHT ASSY AT DOOR 1R. PERFORMED OPS TEST IAW M/ M 33-51-01. GND TEST NML. THE AIRCRAFT WAS NOT GROUNDED.
